# SDR SWAA2025041515486

- Difficulty date: March 18, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 65,820 hours, 39,654 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROWN SKIN UNDER VERT STAB HAS AREAS OF SURFACE CORROSION FROM STA 1016 TO STA 1040 AND S-2AL TO S-2AR (MARKED) <[01].  AS PER EA 25-153-00790; THE REWORK IS ACCEPTABLE AS A CONTINUE-IN-SERVICE CONDITION WITHOUT REPETITIVE INSPECTIONS AND NO TERMINATING ACTION REQUIREMENTS; [02] CORRECTIVE ACTION ITEM 1 VERIFIED; CARD COMPLETE.
